MathSciNet Relay Station
MathSciNet bibliographic data
MR2833537 (2012j:46092) 46L37 (20C30 46L55)
Yamashita, Makoto On subfactors arising from asymptotic representations of symmetric groups. Proc. Amer. Math. Soc. 140 (2012), no. 1, 249–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement